Smooth backfitting for additive modeling with small errors-in-variables, with an application to additive functional regression for multiple predictor functions

Park, Byeong U., Müller, Hans-Georg, Han, Kyunghee . Bernoulli 2018. 24 (2) :1233-1265

Locate this article in:

Bibtex

@article{CIS-485269,
  Author = {Park, Byeong U. and Müller, Hans-Georg and Han, Kyunghee},
  Title = {Smooth backfitting for additive modeling with small errors-in-variables, with an application to additive functional regression for multiple predictor functions},
  Journal = {Bernoulli},
  Volume = {24},
  Number = {2},
  Year = {2018},
  Pages = {1233--1265},
  Keywords = {}
}

Similar articles